# SDR AALA201701249002

- Difficulty date: January 23, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 43,806 hours, 28,602 cycles
- System (JASC): 2300 · Communications System
- Part: Switch
- Condition: Faulted
- Location: Microphone
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF IN CLT HAD STUCK MICROPHONE ON RADIO 1, THEN 2 AND 3. DECLARED AN EMERGENCY, DIVERTED AND LANDED SAFELY WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED CAPTAIN SIDE STICK RADIO PTT SWITCH IAW AMM 27-92-41 AND AMM 23-12-00.
